Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Feeling dizzy, weakness in wrist and electrical impulse in arm. Could it be laberinitis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1878 Questions
Question
Feel electrical impulse left arm. Lasts15seconds repeats in 3 minutes. The wrist feels weak after. Just started today. Went to the m.d. Today suffering from dizzy spells. He calls it laberinitis, says it will clear up. I may have to see him again in 2 weeks.
Posted Mon, 19 Nov 2012 in General Health
 
 
Answered by Dr. Prasad 9 hours later
Hi,

Thanks for the query.

I am not sure what type of heart disease you suffer from.

Labrynthitis does call dizzy spells and clears up in a few days. However since you also report episodes of abnormal sensations (paraesthesia) with weakness, I wonder if they are related to transient ischemic attacks (TIA).

TIA's occur as a result of reduced blood flow to the brain. And I feel we should not neglect these attacks. You need to proceed and get MRI scan of brain with Carotid Doppler studies to rule out TIA's. A neurologist would be the ideal person to treat this problem.

I am not sure if you are on antiplatelet drugs like aspirin for heart disease; if you are taking them, please continue. It has beneficial effects on the brain too.

Hope this information suffices. Let me know if you have any doubts.

Best Wishes
Above answer was peer-reviewed by
 
Follow-up: Feeling dizzy, weakness in wrist and electrical impulse in arm. Could it be laberinitis? 3 hours later
Thank you. I have called my heart M.D. I went to an eye, ear, nose guy. Treated me for larinthitus. I of course threw up. Feeling a LITTLE better. He feels I'Ll be better. May take another treatment. Not pleasant. Again Thanks. XXXXXXX
 
 
Answered by Dr. Prasad 31 minutes later
You are welcome XXXXXXX.

I am sorry to know you are not feeling well and I hope you get better soon.

Do take your medications. If the symptoms are severe and your doctors are not reachable, ER would be an option.

Good Luck!!!

P.S: If you have no follow ups, do not forget to close this discussion.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions